# SDR QXEA2012052900410

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 12,161 hours, 13,163 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 11,372 hours, 12,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI , PROPS DIDN'T SEEM TO COME OUT OF FLT IDLE TO DISC FOR A MINIMUM OF 20 SECS, POSSIBLY LONGER. ACFT TAXIED AT FASTER THAN NORMAL SPEED & ACCELERATED IF BRAKES WERE NOT APPLIED WITH POWER LEVERS IN DISC POSITION.  AFTER 20 OR MORE SECONDS, PROPS FINALLY ATTAINED DISC POSITION.  NOISE CHANGE INDICATION ONLY.  PSEU & CDS SHOW NO RELATED FAULTS.  GROUND RUN IN & OUT OF FEATHER, COULD NOT DUPLICATE DISCREPANCY.  REPLACED PEC NR 2 AS A PRECAUTIONARY MEASURE IAW AMM 61-20-36-000-801 & 61-20-36-400-801.  OPS TESTED GOOD.  RETURNED TO SERVICE.
